MAUDE Adverse Event Report: MERZ NORTH AMERICA, INC (FRANKSVILLE) RADIESSE(+); IMPLANT, DERMAL, FOR AESTHETIC USE

MERZ NORTH AMERICA, INC (FRANKSVILLE) RADIESSE(+); IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 8063M0K2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was assessed by merz north america as non-serious.The event of injection site nodule was assessed as expected based on the currently valid us instructions for use leaflet of radiesse(+) and possibly related to the treatment with radiesse(+).Based on the information provided, there was no evidence of a reportable death, serious injury, or malfunction.Merz causality re-assessment due to follow-up information received on 02-oct-2025: the batch record review for radiesse(+), lot a00086920, was normal, no nonconformance reports, corrective/preventive actions related to this lot.A lot search in the global safety database was conducted on the reported lot (batch a00086920) and no similar events were noted.This case was upgraded to serious.The reported term bumps was changed to bumps/lumps/granulomatous reaction and the coding remained unchanged.The outcome of the event was considered as resolving.In the opinion of the reporter, the event was related to radiesse(+).This case was assessed by merz north america as serious.The event of injection site nodule was assessed as expected based on the currently valid us instructions for use leaflet of radiesse(+) and possibly related to the treatment with radiesse(+).Based on the information provided, this case was assessed as reportable to the fda as the event of injection site nodule was deemed to meet the serious injury criteria of required intervention to prevent permanent damage.
 
Event or Problem Description
Case description: this spontaneous report was received from a us physician and concerns a patient.The patient was injected with radiesse (+) into the hands, on (b)(6) 2024.One syringe of radiesse (+) was injected into each hand, using a 23 g cannula.In (b)(6) 2025, after the radiesse (+) injection, the patient experienced multiple bumps all over the hands, including one very large spongy lump on the left-hand measuring approximately 2.5 cm times 3.8 cm.In (b)(6) 2025, 1 ml of 5-fluorouracil, 0.5 ml of dexamethasone 4 mg, and 0.1 ml of kenalog 10 mg/ml were mixed in 1 syringe for the treatment of nodules.In (b)(6) 2025, no changes were observed in nodules.The patient was treated with colchicine 1.2 mg orally, as a single loading dose (reported as 1.2 mg/d po one day), followed by colchicine 0.6 mg orally twice daily for 5 days.In (b)(6) 2025, no changes in nodules were noted.Due to the provided information, the outcome of the event was considered as not resolved.Follow-up information was received on 02-oct-2025: this case was upgraded to serious.The reported term bumps was changed to bumps/lumps/granulomatous reaction and the coding remained unchanged.The patients initials, date of birth, gender and weight (66 kg) were provided.She was 58 years old at the time of the event.Batch number was reported as a00086920 (expiry date: 20-nov-2024).The batch record review was received and the lot number for radiesse(+) was confirmed as a00086920 (expiry date: 20-nov-2024).A lot search in the global safety database was conducted.Radiesse(+) was not diluted.Her concomitant medications included estradiol/progesterone, the patient had no known drug allergies (nkda).The patients past aesthetic injections included dysport, kysse, and lasers.The patient had no prior aesthetic injections in the areas injected with radiesse(+).At the time of this report, the large lump at the cannula insertion site on the left hand reduced by 75 percent since treatment with colchicine.About 15 other lumps had reduced by 40 percent.All lumps were still present.Due to the provided information, the outcome of the event was considered as resolving (ambiguously reported as not resolved), (changed from not resolved).In the opinion of the reporter, the event was related to the radiesse(+), treatment was necessary to prevent permanent damage, and the patient was not hospitalized.Therefore, the causality was changed from reasonable possibility/suspected to related.

Brand Name
RADIESSE(+)
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
MERZ NORTH AMERICA, INC (FRANKSVILLE)
4133 courtney street, suite 10
franksville WI 53126
Manufacturer (Section G)
MERZ NORTH AMERICA, INC (RALEIGH)
6501 six forks rd
raleigh NC 27615
Manufacturer Contact
juan daccach
6501 six forks road
raleigh 27615
919 582-8000
MDR Report Key23299907
Report Number3013840437-2025-00134
Device Sequence Number11958835
Product Code LMH
UDI-Device IdentifierM2138063M0K25
UDI-Public+M2138063M0K25/$$3241120A000869200
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P050052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2024
Device Catalogue Number8063M0K2
Device Lot NumberA00086920
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/15/2025
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESTRADIOL,PROGESTERONE (ESTRADIOL, PROGESTERONE)
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age59 YR
Patient SexFemale
Patient Weight66 KG